... would start back and be regular. That was my whole point in taking them. Okay? So I started taking them a month ago. I took my last pill Sunday and started the brown pills today. I woke up spotting and been bleeding all day as if I'm having a period and slightly cramping. Is this my normal period starting again or just the medicine working? I want my period to start back being normal because I'm trying to conceive. I don't wanna start a new pack of pills if this is my regular period coming back
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 6 Apr 2015 • 2 answers
Posted 5 Jun 2015 • 1 answer
Posted 20 Apr 2016 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers